# SDR 9625383213

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE ALL OF FIRST CLASS EMERGENCY FLOOR PROXIMITY LIGHTS FOUND INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY 110WL-1, OPS CHECKED OK.
